# SDR 2005FA0001267

- Difficulty date: August 25, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N38026
- Make and model: Beech 77
- Aircraft serial: WA202
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 71
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPGRADED ENGINE MOUNT WAS FOUND CRACKED.  A PLUG USED TO RELIEVE WELDING PRESSURE AND ADD ADD LINSEED OIL APPEARS TO THE THE PROBLEM (STRESS RISER? ETC) THE LINSEED OIL ESCAPED AND MADE A PERFECT CRACK INDICATION WITHOUT USE OF DYE PENETRANT.  THE OLDER STYLE, -1 MOTOR MOUNT DOES NOT HAVE PLUGS IN THIS AREA.  (K)
